MAUDE Adverse Event Report: COOK INC GUNTHER TULIP JUGULAR & FEMORAL VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

COOK INC GUNTHER TULIP JUGULAR & FEMORAL VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number G21360
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The previous medwatch report was submitted by william cook (b)(6) under manufacturer report reference#3002808486-2019-01318.Additional information provided determined that this device was manufactured by cook inc.With the submission of this initial medwatch report, cook inc.Informs that all future submissions regarding this complaint will be handled under the manufacturer report reference #.Occupation: non-healthcare professional.Investigation: investigation is reopened due to additional information provided.Per quality engineering review, the additional information provided for this complaint does not change the previous investigation conclusion.Therefore, no new investigation activities will be conducted at this time.Cook will reopen the investigation if further information is received warranting supplementation in accordance with 21 c.F.R.803.56.(b)(4) devices in lot.No relevant notes on work order.The product is manufactured and inspected according to specifications.No evidence to suggest that this device was not manufactured according to specifications and nothing indicates that the filter did not perform as intended, e.G.Intended for the prevention of recurrent pulmonary embolism (pe) via placement in the vena cava.Cook will reopen its investigation if further information is received warranting supplementation in accordance with 21 c.F.R.803.56.This report includes information known at this time.A follow-up medwatch report will be submitted if additional relevant information becomes available.
 
Event or Problem Description
Patient allegedly received an implant on (b)(6) 2015 via the right groin.No allegations have been received.

Brand Name
GUNTHER TULIP JUGULAR & FEMORAL VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key9751386
Report Number1820334-2020-00454
Device Sequence Number14149944
Product Code DTK
UDI-Device Identifier10827002213606
UDI-Public(01)10827002213606(17)170301(10)5781220
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K072240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2017
Device Model NumberG21360
Device Catalogue NumberIGTCFS-65-UNI
Device Lot Number5781220
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2020
Initial Report FDA Received Date02/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;